MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3545400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Breast Mass (2439); Breast Discomfort/Pain (4504)
| Date of Event |
12/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain, breast mass.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 36-year-old caucasian female who underwent a breast augmentation primary with a mentor memorygel, 400cc silicone breast prosthesis experienced bilateral, breast mass, breast pain and right-sided lymphadenopathy, and symptomatic rupture post procedure.The issue was diagnosed through ultrasound and mammogram examinations.The ultrasounds result stated that the multiple enlarged lymph nodes in right axillary tail are benign.Biopsy was cancelled due to benign nature of findings.As a result, patient underwent bilateral removal on (b)(6) 2022.This report relates to the left prosthesis.
Additional Manufacturer Narrative
Additional information received on january 04 2022 indicated that the patient underwent bilateral replacements as follow: right implant, ref:3505650bc, lot:7676015, sn:(b)(6), left implant, ref:3505650bc, lot: 9773701, sn:(b)(6) with capsulorrhaphy and partial capsulectomy on (b)(6) 20222.Per correct codification and clinician review of the new information, removed pc - lymphadenopathy and added pc ¿ granuloma to the right side.Manufacturer¿s reference number: (b)(4).